# SDR IPXA10560000

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR PANEL IS BROKEN AT INSERT, BS 620 TO BS 560 LBL 1 TO LBL 24 WL 208.  FABRICATED NEW FLOOR PANEL IAW SRM 53-00-50-1A 1 B757-5320-9692G AND B757-5100-33281-B.
